# SDR SWAA2012082707060

- Difficulty date: August 13, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 56,861 hours, 46,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NR 2 MID SLAT O/B EDGE DELAMINATED.  REPAIRED SLAT IAW SRM AND AMM.
